heavy sweating. Is this a normal thing while taking this med? Like I said I have been taking it for several years but these issues have been going on for about 5 months now.
The sweating is normal. I'm wondering if its because you are getting into menopause so its a double whammy. The leg cramps I'd wonder about. If it was the effexor why wouldn't it have done that before this. I've taken effexor for more then 10 yrs and I've never had a problem with cramps.
Dzoo, you took the words straight out of my gob, girl!!
Also, adassel, try supplements for potassium and magnesium if you feel you don't eat enough of both in your daily diet. I take supplements every day and they seem to have helped my pain levels a bit.
Your cramping legs really do sound like a potassium deficiency to me, but you really ought have your doc do a blood work up on you, find out what you may be deficient in.
Good luck to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2013 • 2 answers
Posted 23 Nov 2013 • 1 answer
Posted 27 Mar 2014 • 2 answers
Posted 28 Feb 2015 • 1 answer
Posted 29 Oct 2015 • 4 answers